International Journal of Control, Vol.60, No.2, 243-263, 1994
Compensator Design of Semilinear Parabolic-Systems
The stabilization of semi-linear parabolic distributed systems by means of boundary controls is treated, formulating the partial differential equation describing the system as an evolution equation in a Hilbert space. Here, by using the properties of an analytic semigroup, the global existence of the solution under static output feedback is shown. Moreover, in the similar way, the global existence of the solution and the stabilizability for the system which installs a finite dimensional dynamic compensator is shown.